Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    I'm new
    avatar
    PottedPlant posted:
    Hi I'm new here. I tried this once about 15 years ago, but I'm sure things are different now. I have been suffering from depression for as long as I can remember but have only been on meds for about 17 or 18 years. I'm OK most of the time, but about once a month I really crash. Some months are worse than others. My doctor just gave me some extra meds to help around that time of the month. I won't really know if it works for another four weeks though. Do any other women have this type of problem? I would appreciate some type of feedback.
    Reply
     
    avatar
    rohvannyn responded:
    Welcome to the group. Sorry it took so long for anyone to respond. You aren't alone in having depression problems related to your cycle. Hormones can deeply affect mood--just ask anyone who's been through a pregnancy! It makes sense that you might have an effect as your hormone levels shift. I hope the meds help you, and good job being open with your doctor so you can find a solution.
     
    avatar
    sittingbull594 replied to rohvannyn's response:
    yes I've had this problem before too when I had regular cycles. I got grumpy (you know the word we're accused of) and very moody and extremely depressed more than I normally get.

    My t told me to have my hormones checked. I never did tho I asked my doc to check this and she ignored me. that's ok tho.............

    good luck!


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.